Pacific Journal of Mathematics

Finitely generated algebras and algebras of solutions to partial differential equations.

John T. Anderson

Article information

Source
Pacific J. Math., Volume 133, Number 1 (1988), 1-12.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689564

Mathematical Reviews number (MathSciNet)
MR936353

Zentralblatt MATH identifier
0652.46045

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 35A99: None of the above, but in this section

Citation

Anderson, John T. Finitely generated algebras and algebras of solutions to partial differential equations. Pacific J. Math. 133 (1988), no. 1, 1--12. https://projecteuclid.org/euclid.pjm/1102689564


Export citation

References

  • [A] J. Anderson, Algebras of Solutions to Partial Differential Equations, Ph.D thesis, Brown University, 1986.
  • [B] E. Bishop, Differentiable manifolds in complex Euclidean space,Duke Math. J., 32 (1965), 1-21.
  • [Br] A. Browder, Introduction to Function Algebras,W. A. Benjamin, 1969.
  • [B-T] M. S. Baouendi and F. Treves,A property of thefunctions and distributions annihilated by a locally integrable system of complex vectorfields, Annals of Math., 113 (1981), 387-421.
  • [F] M. Freeman, Local complex foliations of real submanifolds, Math. Ann.,209 (1974), 1-30.
  • [G] T. Gamelin, Uniform Algebras,Prentice Hall, 1969.
  • [H-T] C. D. Hill and G. Taiani, Families of analytic disks with boundaries on a prescribedCR submanifold, in Raccolta Degli Scritti Dedicata a Hans Lewy, Scuola Normale Superiore di Pisa, 1978.
  • [H-W] L. Hrmander andJ. Wermer, Uniform approximation on compact subsets in C", Math. Scand., 23 (1968).
  • [N] L. Nirenberg, Lectures on linear partial differential equations, Conference Board of the Mathematical Sciences, Regional Conference Series in Mathe- matics, American Mathematical Society,1973.
  • [W] R. O. Wells, Function theory on differentiate submanifolds, from Contribu- tions to Analysis, Papers Dedicated to Lipman Bers, AcademicPress, 1974.